# SDR SWIA201436650

- Difficulty date: March 7, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 32,821 hours, 28,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY EXIT LIGHT AT 8F DOES NOT ILLUMINATE.  FLT 2907 RELAMPED.
